Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An integral inequality with applications


Author: M. A. Leckband
Journal: Trans. Amer. Math. Soc. 283 (1984), 157-168
MSC: Primary 26D20; Secondary 26A51
MathSciNet review: 735413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a technical integral inequality, J. Moser proved a sharp result on exponential integrability of a certain space of Sobolev functions. In this paper, we show that the integral inequality holds in a general setting using nonincreasing functions and a certain class of convex functions. We then apply the integral inequality to extend the above result by J. Moser to other spaces of Sobolev functions. A second application is given generalizing some different results by M. Jodeit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D20, 26A51

Retrieve articles in all journals with MSC: 26D20, 26A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0735413-7
Article copyright: © Copyright 1984 American Mathematical Society